Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
Question: brown vaginal bleeding
|molly33 - Fri Aug 19, 2005 4:55 pm|
I've been on birth contol (the shot) for about a year. Lately I've been experiencing brown vaginal bleeding. It doesn't hurt at all, but every time I wipe I see brown blood. It's been happening for about 2 weeks consistently. What's wrong with me?
|bella96 - Wed Aug 24, 2005 10:54 pm|
WE ARE TRYING TO HAVE A BABY BUT FOR THE LAST 3 MONTHS I HAVE KIND OF HAD MY PERIOD BUT I HAVE ONLY HAD THE BROWN STUFF AND PROBALLY ONLY ABOUT 4 DAYS OUT OF THIE 3 MONTHS I HAVE HAD RED BLOOD :evil: I HAVE HAD NO PAIN AT ALL JUST STARTING TO GET ON MY NERVE I HAVE ALWAYS BEEN IREGGULAR WITH MY PERIOD FROM DAY ONE WE HAVE ONE CHILD WHAT COULD I DO? THANKYOU BELLA96[/b]
|gt1924 - Fri Aug 26, 2005 4:06 am|
I'M NOT A DOCTOR OR NURSE BUT I HAVE EXPERIENCED THE SAME THING. IF YOU HAVE NOT HAD A PERIOD IN A WHILE THE LINING OF YOUR UTERUS GETS BUILT UP WITH BLOOD AND WILL START TO LEAK OUT.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.